MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER
Model Number ADVIA CENTAUR CP ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that falsely elevated high-sensitivity troponin i (tnih) results were obtained on two patient samples on an advia centaur cp analyzer.The initial results were reported to the physician(s).For the first patient, two new samples were drawn at different times and processed on the original analyzer, which recovered lower than the initial result.Both the second and third drawn sample results were considered correct.Then, the customer repeated the original sample on the original analyzer and obtained a similar lower result, which was considered correct.The result of 21.0 pg/ml was reported as the correct result to the physician(s).For the second patient, the sample was repeated on an alternate advia centaur xp analyzer.The repeat result recovered lower than the initial result and was considered correct.The repeat result was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated tnih results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that falsely elevated high-sensitivity troponin i (tnih) results were obtained on two patient samples on an advia centaur cp analyzer.Quality control (qc) was within the acceptable range on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse performed the total service call, found a luminometer with dried liquid inside.The cse cleaned the luminometer, verified the dark count, replaced the aspirate wash pump tubing and aspirate line, verified the sample and reagent probes calibrations, decontaminated the rinse and wash 1 lines, and ran qc 10 times and patient samples, which recovered within acceptable limits.Siemens further evaluated the event and concluded that the wash block area of the system potentially contributed to the falsely elevated tnih results as unbound lite reagent not being fully washed from the cuvette.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CENTAUR CP ANALYZER
Common Device Name
ADVIA CENTAUR CP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG
neuwiesenstrasse 4
registration #: 3008494306
beringen, 8222
WZ  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22076784
Report Number2432235-2025-00136
Device Sequence Number9363523
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public(01)00630414523286
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR CP ANALYZER
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown